On some topological invariants for morphisms defined in homological spheres


  • Nasreddine Mohamed Benkafadar University of Constantine
  • Boris Danielovich Gel'man Voronezh State University




Homology, homotopy, topological degree, fixed points


In the paper one defines topological invariants of type degree for morphisms in the category Top(2) of topological pairs of spaces and continuous single valued maps, which admit homological n-spheres as target and arbitrary topological pairs of spaces as source. The different described degrees are acquired by means homological methods, and are a powerful tool in the root theory. Several existence theorems are obtained for equations with multivalued transformations.


Download data is not yet available.

Author Biographies

Nasreddine Mohamed Benkafadar, University of Constantine

Department of Mathematics, Faculty of Sciences, Professor

Boris Danielovich Gel'man, Voronezh State University

Department of Functional Theory and Geometry, Faculty of Mathematics



Yu. G. Borisovich, B. D. Gel'man, A. D. Myshkis and V. V. Obukhovskii, Topological methods in the fixed point theory of multivalued maps, Uspehi Mat. Nauk 35, no. 1 (1980), 59-126 (in Russian). https://doi.org/10.1070/RM1980v035n01ABEH001548

English translation: Russian Math. Surveys 35 (1980), 65-143. https://doi.org/10.1070/RM1980v035n01ABEH001548

A. Dold , Lectures on Algebraic Topology, Springer-Verlag, Berlin-Heidelberg -New York, 1972. https://doi.org/10.1007/978-3-662-00756-3

S. Eilenberg and D. Montgomery, Fixed point theorems for multivalued transformations, Amer. J. Math 68 (1946),214-222. https://doi.org/10.2307/2371832

S. Eilenberg and N. Steenrod, Foundations of Algebraic Topology, Princeton university Press, Princeton, New Jersey, 1952. https://doi.org/10.1515/9781400877492

L. Górniewicz, Homological methods in fixed point theory of multi-valued maps, Dissertationes Math. Warsaw 129 (1976), 1-66.

L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, Kluwer Acad. Publ., Dordrecht-Boston-London, 1999. https://doi.org/10.1007/978-94-015-9195-9

A. Granas, Sur la notion du degre topologique pour une certaine classe de transformations multivalentes dans les spaces de Banach, Bull. Acad. polon. sci. Ser. sci. math., astron. et phys. 7, no. 4 (1959), 191-194.

S. Kakutani, A generalization of Brouwer's fixed point theorem, Duke Mathematical Journal 8 (1941), 457-459. https://doi.org/10.1215/S0012-7094-41-00838-4

R. M. Switzer, Algebraic Topology- Homotopy and Homology, Springer Verlag, Berlin-Heidelberg-New York, 1975. https://doi.org/10.1007/978-3-642-61923-6

N. M Benkafadar and B. D. Gel'man, Generalized local degree for multi-valued mappings, International Journal of Math. Game Theory and Algebra 10, no. 5 (2000), 413-434.




How to Cite

N. M. Benkafadar and B. D. Gel’man, “On some topological invariants for morphisms defined in homological spheres”, Appl. Gen. Topol., vol. 16, no. 1, pp. 19–30, Jan. 2015.